Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An implicit, numerical method for solving the $ n$-dimensional heat equation


Author: George A. Baker Jr.
Journal: Quart. Appl. Math. 17 (1960), 440-443
MSC: Primary 65.00; Secondary 80.00
DOI: https://doi.org/10.1090/qam/110208
MathSciNet review: 110208
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Baker, Jr. and T. A. Oliphant, Quart. Appl. Math. 17, 361-373 (1960). References to germane literature will be found in this paper
  • [2] G. Birkhoff and S. MacLane, A survey of modern algebra, Macmillan Co., 1941 MR 0005093

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00, 80.00

Retrieve articles in all journals with MSC: 65.00, 80.00


Additional Information

DOI: https://doi.org/10.1090/qam/110208
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society